Advertisement

Periodica Mathematica Hungarica

, Volume 17, Issue 2, pp 119–125 | Cite as

On certain integral inequalities related to Opial's inequality

  • B. G. Pachpatte
Article

Abstract

The aim of the present paper is to establish some new integral inequalities involving three functions and their derivatives which in the special cases yield the well known Opial inequality and some of its generalizations.

AMS (MOS) subject classifications (1980)

Primary 26D10 Secondary 34B15 

Key words and phrases

Integral inequalities Opial's inequality absolutely continuous functions elementary inequality Hölder's inequality Schwarz inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. R. Beesack, On an integral inequality of Z. Opial,Trans. Amer. Math. Soc. 104 (1962), 470–475.MR 25: 3137Google Scholar
  2. [2]
    D. S. Mitrinović,Analytic inequalities, Springer, Berlin, 1970.MR 43: 448Google Scholar
  3. [3]
    C. Olech, A simple proof of a certain result of Z. Opial,Ann. Polon. Math. 8 (1960), 61–63.MR 22: 3773Google Scholar
  4. [4]
    Z. Opial, Sur une inégalité,Ann. Polon. Math. 8 (1960), 29–32.MR 22: 3772Google Scholar
  5. [5]
    D. T. Shum, On a class of new inequalities,Trans. Amer. Math. Soc. 204 (1975), 299–341.MR 50: 10183Google Scholar
  6. [6]
    G. S. Yang, On a certain result of Z. Opial,Proc. Japan Acad. 42 (1966), 78–83.MR 33: 5819Google Scholar

Copyright information

© Akadémiai Kiadó 1986

Authors and Affiliations

  • B. G. Pachpatte
    • 1
  1. 1.Department of Mathematics and StatisticsMarathwada UniversityAurangabadIndia

Personalised recommendations